MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 9 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 9 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-908
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a left primary tka with revision parts.At time of poly insertion, extreme difficulty was had reducing the poly & femoral interface.Many attempts were made to reduce construct.There was a surgical delay of 20 mins.Doe: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Removed code for device revision or replacement and replaced with no code available (3191) for prolonged surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Correct: h6 patient code: no code available (3191) used to capture the device revision or replacement and insufficient information.

Brand Name
ATTUNE CRS RP INSRT SZ 9 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10264294
Report Number1818910-2020-15635
Device Sequence Number14107784
Product Code NJL
UDI-Device Identifier10603295056355
UDI-Public10603295056355
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-908
Device Catalogue Number151710908
Device Lot Number9211531
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
08/11/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date07/13/2020
08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK ATTUNE FEMORAL; UNK ATTUNE FEMORAL
Patient Age66 YR